Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: P. S. Nazimoff
Title: Applications of the Theory of Elliptic Functions to the Theory of Numbers
Additional book information: Translated from the Russian by Arnold E. Ross. Mimeographed by O. E. Brown. Evanston, 1928. 146 pp.

Review Information:

Reviewer: E. T. Bell
Journal: Bull. Amer. Math. Soc. 35 (1929), 735-736
American Mathematical Society